# SDR AUS20020221

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3197 · Instrument System Wiring
- Part: Light
- Condition: Unserviceable
- Location: Instrument Wirin
- Component: Instrument Wirin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ARTIFICIAL HORIZON HAD NO INTERNAL OR EXTERNAL LIGHTING. INTERNAL LIGHTS WIRING CONNECTED TO AN UNKNOWN SOURCE.
